# SDR 06FDEA2411

- Difficulty date: June 27, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 49,908 hours, 11,426 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N00493: MAIN DECK CABIN STA 815 LBL 47 SEAT TRACK EDGES FOUND DEEP CHAFED MARK. AREA REPAIRED AS PER SRM 53-70-00 FIGURE 1 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
